# SDR XNOA01125

- Difficulty date: June 3, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLT DECK SMOKE LIGHT ILLUMINATED AND REMAINED ON. ACTION TAKEN: CLEANED CONNECTOR PLUG ON SMOKE DETECTOR AND RESET SET SYSTEM. OPS CHECK GOOD IAW A300 MM 26-14-00.
